Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Using hydrogen peroxide, water mixture for Bacterial vaginosis. Had early period, having abdominal pain. Inter-related?

Last week, I used hydrogen peroxide and water mixture to clear up signs of BV. I usually have to do this 1-2 times a year. My period was from January 7-11. I douched with the mixture on January 17 and had sex on the 18th. My period has been regular my entire life. But on January 23, I started bleeding again as if its my period, ten days early. There was no spotting ahead of time. I also have pain in my lower right abdomen . I wouldn t say it feels like cramps . I usually get those in the middle of my abdomen. I m just wondering if there s a connection between the douching, pain, and early period. Thank you
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
hyderogen peroxide is acid as it should be used over skin not on mucosal caities there can be ulcers inside vagina or like bruising or dryness and decreased secretions and more prone to trauma on sex
the inflamation can go up causing abdominal pINS
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor